| Model Number |
TFAT30 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138); Visual Disturbances (2140); Halo (2227); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Event or Problem Description
A consumer reported that following a cataract extraction with intraocular lens (iol) implant procedure, the patient experienced blurry, halos, flickers, astigmatism, irritation and weird flashes.Additional information was provided that the patient was prescribed with antibiotics, he also got epilation, also had myopia, presbyopia, foggy vision and mild discomfort.No further information available.There are two medical device reports associated with this patient.This report is associated with the right eye.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There has been one other complaint reported in the lot number.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been received stated that patient still have astigmatism, glare, haloes and need strong readers and the lenses must be difficult to insert.The patient also have permanent daily headaches.
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information received from consumer stating even after 9 months she get ocular headaches from the nerve damage during the surgery and she cannot safely drive after dark due to huge rosettes and starbursts.